Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Continuous Function That Is Differentiable Only at the Rationals

Mark Lynch
Mathematics Magazine
Vol. 86, No. 2 (April 2013), pp. 132-135
DOI: 10.4169/math.mag.86.2.132
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.86.2.132
Page Count: 4
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
A Continuous Function That Is Differentiable Only at the Rationals
Preview not available

Abstract

Summary An explicit construction is given of a function that is continuous on an interval, and differentiable only at the rationals.

Page Thumbnails